MIA cover

Mathematical Inequalities & Applications

Volume: 20

Year: 2017


Issue: 1 (January, 2017)
Article number / DOI Authors / Title Pages Abstract Article
20-01 Hongwei Jin, Julio Benítez: Some generalizations and probability versions of Samuelson's inequality 1–12 View View
20-02 Ata Abu-As'ad, Omar Hirzallah: Some inequalities for powers of positive definite matrices 13–27 View View
20-03 Mohammad Sababheh: Convex functions and means of matrices 29–47 View View
20-04 Amjad Hussain, Mudassar Ahmed: Weak and strong type estimates for the commutators of Hausdorff operators 49–56 View View
20-05 Hatem Mejjaoli: Qualitative uncertainty principles for the generalized Hartley transform 57–89 View View
20-06 Han Hu, David G. L. Wang, Feng Zhao, Tongyuan Zhao: Convolution preserves partial synchronicity of log-concave sequences 91–103 View View
20-07 Xu You, Shouyou Huang, Lu Liu: Some inequalities associated to the ratio of Pochhammer k-symbol 105–110 View View
20-08 Lili Huang: On weighted integral equations with negative exponents 111–121 View View
20-09 Eungil Ko, Mee-Jung Lee: Local spectral property of relatively regular operators 123–137 View View
20-10 Youyu Wang, Shuilian Liang, Chenxue Xia: A Lyapunov-type inequality for a fractional differential equation under Sturm-Liouville boundary conditions 139–148 View View
20-11 Polina Yu. Glazyrina, Szilárd Gy. Révész: Turán type oscillation inequalities in Lq norm on the boundary of convex domains 149–180 View View
20-12 Ferenc Móricz, Zoltán Németh: Pointwise convergence and Cesàro summability of double orthogonal series 181–189 View View
20-13 Martin Křepela: Convolution inequalities in weighted Lorentz spaces: case 0<q<1 191–201 View View
20-14 Mohsen Rostamian Delavar, Silvestru Sever Dragomir: On η-convexity 203–216 View View
20-15 Mohammad Bagher Ghaemi, Venus Kaleibary: Eigenvalue inequalities related to the Ando-Hiai inequality 217–223 View View
20-16 Mostafa Hayajneh, Saja Hayajneh, Fuad Kittaneh: Remarks on some norm inequalities for positive semidefinite matrices and questions of Bourin 225–232 View View
20-17 Iosif Pinelis: An involution inequality for the Kullback-Leibler divergence 233–235 View View
20-18 Irina Karpenko, Anna Vishnyakova: On sufficient conditions for a polynomial to be sign-independently hyperbolic or to have real separated zeros 237–245 View View
20-19 Juntao Du, Songxiao Li: Weighted composition operators from Zygmund type spaces into Bloch type spaces 247–262 View View
20-20 Tserendorj Batbold, Yoshihiro Sawano: Sharp bounds for m-linear Hilbert-type operators on the weighted Morrey spaces 263–283 View View
20-21 P. Jiménez-Rodríguez, G. A. Muñoz-Fernández, D. Pellegrino, J. B. Seoane-Sepúlveda: Bernstein-Markov type inequalities and other interesting estimates for polynomials on circle sectors 285–299 View View
Issue: 2 (April, 2017)
Article number / DOI Authors / Title Pages Abstract Article
20-22 René Brandenberg, Bernardo González Merino: A complete 3-dimensional Blaschke-Santaló diagram 301–348 View View
20-23 Stephen Drury: A real counterexample to two inequalities involving permanents 349–352 View View
20-24 Horst Martini, Zokhrab Mustafaev: New inequalities for products of cross-section measures 353–361 View View
20-25 Teresa Rajba: On a generalization of a theorem of Levin and Stečkin and inequalities of the Hermite-Hadamard type 363–375 View View
20-26 Özkan Öztürk: Classification schemes of nonoscillatory solutions for two-dimensional time scale systems 377–387 View View
20-27 Mohammad Sababheh: Improved Jensen's inequality 389–403 View View
20-28 Jingshi Xu, Xiaodi Yang: Variable integral and smooth exponent Triebel-Lizorkin spaces associated with a non-negative self-adjoint operator 405–426 View View
20-29 Hanyu Li, Peng Lv: A note on the sensitivity analysis for the symplectic QR factorization 427–439 View View
20-30 Daniel Estévez: Explicit traces of functions from Sobolev spaces and quasi-optimal linear interpolators 441–457 View View
20-31 S. H. Saker, R. R. Mahmoud, M. M. Osman, R. P. Agarwal: Some new generalized forms of Hardy's type inequality on time scales 459–481 View View
20-32 Changsen Yang, Tianyu Wang: Generalized von Neumann-Jordan constant C(p)NJ(X) for the regular octagon space 483–490 View View
20-33 Jinsen Xiao, Jianxun He: On Hardy's inequalities for the special Hermite expansions 491–500 View View
20-34 Madani Moussai: On the composition of functions in multidimensional Besov spaces 501–514 View View
20-35 Feng Liu: On the Triebel-Lizorkin space boundedness of Marcinkiewicz integrals along compound surfaces 515–535 View View
20-36 Jun-Tong Liu, Qing-Wen Wang, Fang-Fang Sun: Determinant inequalities for Hadamard product of positive definite matrices 537–542 View View
20-37 Yecheng Shi, Songxiao Li: Essential norm of the differences of composition operators on the Bloch space 543–555 View View
20-38 Khalid Shebrawi: Bounds for the zeros of polynomials from numerical radius inequalities 557–563 View View
20-39 Senlin Wu, Xinling Zhang, Xinxin Tong: Illuminated caps of the unit spheres of Banach spaces and related inequalities 565–582 View View
20-40 Lei Hou, Dengpeng Zhang: Concave functions of partitioned matrices with numerical ranges in a sector 583–589 View View
20-41 Jan Lang, Osvaldo Méndez, Behzad Rouhani: A new Schauder basis for Lr((0,1)n), n=2,3 591–600 View View
Issue: 3 (July, 2017)
Article number / DOI Authors / Title Pages Abstract Article
20-42 Takeshi Iida: Various inequalities related to the Adams inequality on weighted Morrey spaces 601–650 View View
20-43 Chao-Ping Chen, Junesang Choi: Completely monotonic functions related to Gurland's ratio for the gamma function 651–659 View View
20-44 Zhengge Huang, Ligong Wang, Zhong Xu: Some new estimations for the Hadamard product of a nonsingular M-matrix and its inverse 661–682 View View
20-45 Amiran Gogatishvili, Rza Ch. Mustafayev: Weighted iterated Hardy-type inequalities 683–728 View View
20-46 Zhen-Hang Yang, Yu-Ming Chu: A monotonicity property involving the generalized elliptic integral of the first kind 729–735 View View
20-47 G. E. Ivanov, M. S. Lopushanski: Separation theorems for nonconvex sets in spaces with non-symmetric seminorm 737–754 View View
20-48 Oscar Domínguez: Ul'yanov-type inequalities and embeddings between Besov spaces: the case of parameters with limit values 755–772 View View
20-49 René Erlín Castillo, Héctor Camilo Chaparro: Weighted composition operator on two-dimensional Lorentz spaces 773–799 View View
20-50 Yasuo Komori-Furuya, Enji Sato: Fractional integral operators on central Morrey spaces 801–813 View View
20-51 Lozko Milev, Nikola Naidenov: Some exact Bernstein-Szegö inequalities on the standard triangle 815–824 View View
20-52 İbrahim Aktaş, Árpád Baricz, Nihat Yağmur: Bounds for the radii of univalence of some special functions 825–843 View View
20-53 Zhao Liu, Lu Chen: Singular Moser-Trudinger inequality with the exact growth condition in n 845–854 View View
20-54 Aigerim Kopezhanova, Erlan Nursultanov, Lars-Erik Persson: Some new two-sided inequalities concerning the Fourier transform 855–864 View View
20-55 Naoto Komuro, Kichi-Suke Saito, Ryotaro Tanaka: On the class of Banach spaces with James constant √2, III 865–887 View View
20-56 Dongwei Li, Jinsong Leng: On some new inequalities for fusion frames in Hilbert spaces 889–900 View View